| Model Number |
MMT-551LNAL |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
06/18/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose.Blood glucose reading was 400 mg/dl.The customer declined to troubleshoot for the high blood glucose incident.Customer stated that the drive support cap appears normal.Customer had been using insulin pump system within 48 hours of reported high blood glucose event.Customer treated high blood glucose level with insulin pump and pen.The pump will not be returned for analysis.